Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A characterization of growth in locally compact groups


Author: J. W. Jenkins
Journal: Bull. Amer. Math. Soc. 79 (1973), 103-106
MSC (1970): Primary 22.20, 22.50, 28.75
MathSciNet review: 0316625
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22.20, 22.50, 28.75

Retrieve articles in all journals with MSC (1970): 22.20, 22.50, 28.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13113-1